# SDR IPXA2024022718706

- Difficulty date: July 24, 2022
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586965
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** SDR FILED OPEN *** POS 10L - MAIN CARGO COMPARTMENT FLOOR PANEL REPAIR***SM18/LMX6***PANEL NO:251JFF P/N:146T5869-65 1.FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2 WORK INSTRUCTIONS STEP 4-11. 2.CONDITION CHECK IS SATISFACTORY.
